# SDR QXEA2010091700540

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 8,623 hours, 9,415 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THERE WAS A FOUL MUSTY ODOR COMING FROM THE AIR VENTS. REPLACED RECIRCULATION FILTER IAW AMM TASK 21-22-22-000-801 AND 21-22-22-400-801 AND REMOVED ODOR FROM THE AIR CONDITIONING DUCTS IAW AMM TASK 21-00-00-160-801, CABIN SMELL NORMAL, CHECK GOOD.
